# SDR DALA2022052303521

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 68,254 hours, 25,632 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Valve
- Part number: 32902061
- Part serial: 1787
- Condition: Inoperative
- Location: #2
- Part time: 31,368 hours, 11,608 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3749 -ATB- DUE TO AIRCRAFT CABIN EXTREMELY HOT. CORRECTIVE ACTION: REPLACED LT-RT STANDBY TEMP CONTROL VALVES. REPLACED LT-RT ACMS. CLEANED CABIN TEMP SENSORS. CLEANED OVERHEAD AIR DISTRIBUTION DUCT. OPS CHECKS GOOD.
